# SDR CALA2025111311174

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 76,572 hours, 13,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HARD TO ARM EGLL TECH THINKS THE ASSEMBLY NEEDS TO BE LUBED.   ACCOMPLISHED FIM TASK 52-11 FAULT TREE 804. OPERATED DOOR SLIDE ARM AND DISARM MULTIPLE TIMES, OPS CHECK GOOD AT THIS TIME REF AMM 52-11-00 ADD EMP:U406884
